# SDR AALA982192

- Difficulty date: December 11, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N884AA
- Make and model: Boeing 727223
- Aircraft serial: 21523
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Bs 580
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - STATION 580 FRAME DENTED BETWEEN STRINGER 22L-25L.  REPAIRED FRAME PER SRM 51-40-3 AND D224655 11-18-98 AARD 53-10-7-3.  CUT OUT DAMAGED AREA 4 INCH BY 3 INCH.  INSTALLED .050 7075-T6 DOUBLER WITH MS204720 MS 204260, RIVETS (FLANGE) 4 EACH FASTENERS BOTH SIDES DAMAGE, RIVETS (WEB).  (M)
